# SDR 05FDEA04143

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N237FE
- Make and model: Boeing 727-200
- Aircraft serial: 21331
- Aircraft time: 68,135 hours, 42,381 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543109
- Part serial: 93300H6845
- Condition: Broken
- Location: Cockpit
- Part time: 4,960 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PDIS  237 56-10  0007743  04DEC05  FSD CLOSE R  AT FL200, CAPT'S NR1 WINDSCREEN OUTER PANE CRACKED.  TURNED CAPT'S WINDOW HEAT OFF AND COMPLIED WITH QRH  PROCEDURE.  FACT 04DEC05  23:58  FSD U REMOVED AND REPLACED L-1 WINDOW IAW AMM  56-11-011-4. ALSO REMOVED AND REPLACED L-1 WINDOW  HEAT CONTROLLER IAW AMM 30-41-013-5. OPS CHECKS  GOOD. OK FOR SERVICE.
